# SDR MASA200700212

- Difficulty date: April 16, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 18,711 hours, 17,281 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Warning Light
- Location: Te Flaps
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7193 ROC - FLAPS FAIL CAUTION IN FLT AT ZERO IN CRUISE.  CREW DECLARED AN EMERGENCY BUT HAD AN UNEVENTFUL LANDING.  CONTRACT MX COMPLIED WITH THE FLAPS FAIL PART A PROCEDURE WITH THE RESET OF THE SYSTEM OP CHECKING GOOD.
